| Model Number |
134051 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intra-operatively of an open duodenal resection, while in the vessel, the handle was squeezed but none of the clips were able to load properly onto the jaws.Another clip applier was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the instrument was partially fired with twelve clips remaining in the channel.One fully formed clip was jammed in the center of the clip channel preventing the clips from advancing.The ratchet function was engaged.No other visual abnormalities.During functional testing, the formed clip could not be removed without causing damage to the instrument cover.Condition of the instrument precludes the device from functional testing as the clips are not advancing into the jaws.It was reported that the clips were not loading properly.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur when the user positions the instrument vertically and fires in air.This causes the fired clip to slip back into the clip cartridge, preventing clips from loading properly.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.